×

zbMATH — the first resource for mathematics

Un théorème de fonctions implicites. Applications. (French) Zbl 0257.58002
MSC:
58C15 Implicit function theorems; global Newton methods on manifolds
58B10 Differentiability questions for infinite-dimensional manifolds
46E10 Topological linear spaces of continuous, differentiable or analytic functions
58C25 Differentiable maps on manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. ABRAHAM and J. ROBBIN, Transversal mappings and flows, Benjamin, New York, 1967. · Zbl 0171.44404
[2] J. DIEUDONNÉ, Fondements de l’analyse moderne; Gauthier-Villars, Paris, 1967.
[3] M. HERMAN, Diff∞ (Tn); ces comptes rendus.
[4] G. LASSALLE, Théorème de préparation CR ; ces comptes rendus. · Zbl 0258.58006
[5] J. MOSER, A new technique for the construction of solutions of nonlinear differential equations ; Proc. Nat. Acad. Sci., U.S.A., 47, 1961, 1824-1831. · Zbl 0104.30503
[6] J. NASH, The imbedding problem for Riemannian manifolds ; Ann. of Math., 63, 1956, 20-63. · Zbl 0070.38603
[7] F. SERGERAERT, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications ; Publications mathématiques d’Orsay, nouvelle série, n° 4 ; à paraître aux Ann. Sc. de l’Ec. Norm. Sup. de Paris. · Zbl 0246.58006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.